# SDR USAA960753

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 377.5-379
- Part time: 41,590 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1.5 INCH CRACK SKIN DOUBLER BS 377.5 TO BS 379 LBL 3 WL 148.5.  FABRICATED AND INSTALLED NEW DOUBLER, REPAIRED PER SRM 53-30-2 AND SRM 51-10-1.  (M)
